# SDR UPS03440176

- Difficulty date: February 6, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1935-1945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING PATCH N522UP-46-08 BTN BS 1935-1945 STR 43L-45L REMOVED SHORT EDGE MARGIN FOUND BTN FASTENER & CUT OUT ABOUT 0.280" REPAIR AGAIN REQUIRED.     FX - BS 1935-1945 STR 43L-45L SKIN REPAIRED AS PER SRM 53-30-03 FIG.1.
